|
Algebraic and logical methods in computer science and artificial intelligence
On Chu spaces over SS−Act category
Evgeniy E. Skurikhinab, Alena A. Stepanovaa, Andrey G. Sukhonosa a Far-Eastern Federal University, Vladivostok, Russian Federation
b Institute of Applied Mathematics FEB RAS, Vladivostok, Russian Federation
Abstract:
We prove the general properties of morphisms of Chu spaces and functors with a value in the category Chu(SS−Act) of Chu spaces over the category SS−Act. As a consequence, for the category Chu(SS−Act) the existence of coproducts and some products is proved, monomorphisms and epimorphisms are characterized; in terms of this category the characteristics of separable and complete separable Chu spaces are given.
Keywords:
Cartesian closed category, S-Act, Chu spaces, functors, limits.
Received: 20.01.2023 Revised: 13.03.2023 Accepted: 20.03.2023
Citation:
Evgeniy E. Skurikhin, Alena A. Stepanova, Andrey G. Sukhonos, “On Chu spaces over SS−Act category”, Bulletin of Irkutsk State University. Series Mathematics, 44 (2023), 116–135
Linking options:
https://www.mathnet.ru/eng/iigum530 https://www.mathnet.ru/eng/iigum/v44/p116
|
Statistics & downloads: |
Abstract page: | 102 | Full-text PDF : | 40 | References: | 26 |
|